# SDR V0XD20210307004

- Difficulty date: February 22, 2021
- Submitted: March 7, 2021
- Operation: Air carrier
- Filed by: Avmax Montana Inc, repair station V0XD413Y
- Aircraft: N935LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15035
- Aircraft time: 36,204 hours, 29,453 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Duct
- Condition: Gouged
- Location: Thrust Reverser
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH LOWER C-DUCT FLANGE HAS 2 GOUGES AT THE 8 AND 6 O'CLOCK POSITION. CORRECTIVE ACTION: REPAIRED LH LOWER C-DUCT FLANGE GOUGES IAW MHI REO #: 690-54-23-253 DATED 2021-02-21. FOR DETAILS SEE AVMAX WORK ORDER 80909 WORK CARD 4081.
